# SDR AALA20170216014

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 78,158 hours, 35,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 20850
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 37,103 hours, 19,818 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO FORWARD OVERWING EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-53-00. OPS CHECKED GOOD.
